Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My stomach is hurting alot what should I eat ?

I have just been diagnosed with H pylori and my stomach is hurting alot what should I eat ?
Asked On : Sun, 19 Sep 2010
Answers:  2 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Well i dont know what you should eat but, some doctors say try and stay away from bread and dairy products, but when i had helicobactor pylori i ate as usual and had no problems, i am only 13 and had to take, i think, 8 tablets a day, make sure you have the pills, they help alot, hope this helps :)
Answered: Mon, 28 Feb 2011
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
if you had diagnosed Hpylori your doctor must has prescribed Triple Drug therapy for you.
as you has query about food to take
Reduce your intake of spicy foods
Reduce alcohol and Caffeine
Reduce your intake of sodium
Reduce high proteinuous and fatty diet
Avoid extra hot and extra cold
Use vitamin c containg diet as it heal ulcers well
Avoid stress and make you relax

Get well soon
Answered: Mon, 28 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor